# SDR DXTA2021111551940

- Difficulty date: November 14, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N211QS
- Make and model: Cndair CL600*
- Aircraft serial: 6058
- Aircraft time: 5,398 hours, 3,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER / CREW DOORS: ACFT MAIN CABIN DOOR CLOSED NORMALLY USING THE DOOR MOTOR SWITCH BEFORE DEPARTURE. UPON OPENING THE DOOR AFTER LANDING THE DOOR WANTS TO FREE FALL OPEN. WE WERE ABLE TO GRAB THE DOOR HANDLE  TO PREVENT IT FROM IMPACKING THE GROUND.// SIGNOFF// OPENED AND CLOSED MAIN CABIN DOOR SEVERAL TIMES AND IT CHECKED NORMAL EVERY TIME. PER CL650 MM 52-11-00 YOU MUST LOWER THE DOOR SLOWLY WHILE YOU HOLD IT WITH THE HAND RAILSUNTIL IT IS COMPLETLY OPEN. IF YOU DO NOT DO THIS, THE DOOR CAN HIT THE GROUND. THIS CAN CAUSE DAMAGE TO THE EQUIPMENT. NO FURTHER MAINTENANCE REQUIRED.
